# SDR AALA202312143168

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 39,141 hours, 15,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER AT DOOR 2L IS LOOSE AND NEEDS TO BE SECURED. MAINTENANCE TIGHTENED ARMING LEVER AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.
